MathSciNet Relay Station
MathSciNet bibliographic data
MR1069198 35J10 (34L05 34L40 35P05 81Q10)
Fröhlich, J.; Spencer, T.; Wittwer, P. Localization for a class of one-dimensional quasi-periodic Schrödinger operators. Comm. Math. Phys. 132 (1990), no. 1, 5–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement